# SDR COM31028

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320CA
- Make and model: Saab SF340A
- Aircraft serial: 340A064
- System (JASC): 2450 · AC Power Distribution System
- Part: Pdu
- Part number: A2042C
- Condition: Defective
- Location: Left
- Part time: 8,326 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY BUS IS ACTIVATED WHEN ALL POWER IS OFF.  REPLACED THE LT POWER DISTRIBUTION UNIT.
